TITLE

A NEW VERSION OF THE MULTIVALUED FATOU LEMMA

AUTHOR(S)
PICCININI, L.
PUB. DATE
December 1998
SOURCE
Journal of Applied Analysis;1998, Vol. 4 Issue 2, p231
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98222999

 

Related Articles

  • CONVERGENCE OF CONDITIONAL EXPECTATIONS FOR UNBOUNDED RANDOM SETS, INTEGRANDS, AND INTEGRAL FUNCTIONALS. Hess, Christian // Mathematics of Operations Research;Aug91, Vol. 16 Issue 3, p627 

    Given a sequence of unbounded convex random sets, we study under which conditions Fatou's lemma for the weak upper limit of their conditional expectations holds. We also give multivalued versions of dominated and monotone convergence theorems, and we discuss the special case of the integral....

  • FATOU'S LEMMA FOR MULTIFUNCTIONS WITH UNBOUNDED VALUES. Balder, Erik J.; Hess, Christian // Mathematics of Operations Research;Feb95, Vol. 20 Issue 1, p175 

    For multifunctions having unbounded sets as values we give Fatou-type inclusions for the Kuratowski limes superior, in finite as well as infinite dimensions These are derived from similar, known Fatou-type inequalities for single-valued multifunctions (i e., ordinary functions), that is, from...

  • A UNIFYING NOTE ON FATOU'S LEMMA IN SEVERAL DIMENSIONS. Balder, E. J. // Mathematics of Operations Research;May84, Vol. 9 Issue 2, p267 

    A general version of Fatou's lemma in several dimensions is presented. It subsumes the Fatou lemmas given by Schmeidler (1970), Hildenbrand (1974), Cesari-Suryanarayana (1978) and Artstein (1979). Also, it is equivalent to an abstract variational existence result that extends and generalizes...

  • Convergence from Below Suffices. Feinstein, Joel F. // Bulletin of the Irish Mathematical Society;Summer2007, Issue 59, p65 

    An elementary application of Fatou's lemma gives a strengthened version of the monotone convergence theorem. We call this the convergence from below theorem. We make the case that this result should be better known, and deserves a place in any introductory course on measure and integration.

  • ON ws-CONVERGENCE OF PRODUCT MEASURES. Balder, Erik J. // Mathematics of Operations Research;Aug2001, Vol. 26 Issue 3, p494 

    A number of fundamental results, centered around extensions of Prohorov's theorem, is proven for the ws-topology for measures on a product space. These results contribute to the foundations of stochastic decision theory. They also subsume the principal results of Young measure theory, which only...

  • KKM lemmas and minimax inequality theorems in abstract convexity spaces. Xiang, Shuwen; Xia, Shunyou; Chen, Jing // Fixed Point Theory & Applications;Dec2013, Vol. 2013 Issue 1, p1 

    The purpose of this paper is to give some further results in a type of generalized convexity spaces. First, we prove that an abstract convex space has KKM property if and only if it has a strong Fan-Browder property. Then we introduce an abstract convex structure via an upper semi-continuous...

  • Solvability of Unilateral Parabolic Problems and Variational Inequalities. Solonukha, O. // Journal of Mathematical Sciences;Jun2005, Vol. 127 Issue 5, p2284 

    Sufficient conditions are given for the existence of solutions of strong parabolic variational inequalities with nonlinear and multi-valued operators. Pseudomonotone operators are used. A new multi-valued analogue of the acute-angle lemma is used for the localization. The theory can be applied...

  • Generalized Vector Equilibrium Problems for Pseudomonotone Multivalued Bifunctions. Fakhar, M.; Zafarani, J.; Giannessi, F. // Journal of Optimization Theory & Applications;Jul2005, Vol. 126 Issue 1, p109 

    In this paper, we apply a new version of the Br�zis, Nirenberg, and Stampacchia theorem; we use pseudomonotonicity and some coercivity conditions to establish some existence result for a solution of generalized vector equilibrium problems for multivalued bifunctions. The proper...

  • A simple proof of Ekeland and Scheinkman's result on the necessity of a transversality condition. Kamihigashi, Takashi // Economic Theory;2000, Vol. 15 Issue 2, p463 

    Ekeland and Scheinkman (1986) prove the necessity of a standard transversality condition under certain technical conditions. Their result is one of the most powerful on the necessity of a transversality condition currently available in the literature, and their proof involves numerous...

  • A Note on Operator Sampling and Fractional Fourier Transform. Qingyue Zhang // Mathematical Problems in Engineering;2011, Vol. 2011, Special section p1 

    This paper presents that the kernel of the fractional Fourier transform (FRFT) satisfies the operator version of Kramer's Lemma (Hong and Pfander, 2010), which gives a new applicability of Kramer's Lemma. Moreover, we give a new sampling formulae for reconstructing the operators which are band...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics